Originally Posted by vickie45
hi everyone i have a question ? first off back in jan 07 i found out i was hypo thyrold my tsh was 8.45 i was put on levothyroxine 25mcgs .ok heres my question in april i started feeling horrible and my tsh was 1.1 and t4 was 1.9 they said i was within range but my b/p was allways kind of high like around 160-170/ 110-120 which was high .ok i was put on b/p meds lisinipril 10 mg ok the dr then had me on too high a dose of thyrold meds he had me on 75mcgs i felt horrible and was fainting and had deep depression was all stressedout .ok so i went to a endo in june my tsh was 6.42 i was on 25mcgs ok in 4 weeks it went down to 6.00 ok then when she upped me to the 50mcgs i started blackingout and started having seizures alot ,so i stopped on my own plus i was having horrible horrible headaches .ok i went without thyrold meds for like 7 weeks and now my tsh is 2.8 its within range and it did this wothout meds .but my b/p at times its good then other times its little high but my pulse is running 125 i do have panic disorder so are the headaches from my b/p or the meds im on a new brand its norvasc 5mgs .and can anyone here tell me if my tsh went down without meds does this mean i no longer have a thyrold disorder anymore .i came to this board cause i went to thyrold boards and noone has responded and since i also have b/p wanted to find out if any of you could help me out here ..
thanks any advice would be helpfull.
I'm sorry that you are not feeling good, actually me too. About the Thyroid board, midwest1 and mkgbrook will help you I'm sure.
I have a similar problem with my Thyroid. My TSH was 0.00 2 years ago and I have been on a Med for 3 months it became 3.15 and few days ago it was 2.71. They told me on the Thyroid board that the best range to feel good is between 1 and 2, something like that. I know that I can't help you but I will tell you something about what is happening to me.
I feel tired, dizzy, having vision problems, high heart rate, breathless and of course having High BP. When I tried the ACE meds for High BP, the same drug class as Lisinopril, I felt even worse. I'm not saying that this is the case for you, but you have to understand that High BP Meds can cause a wide range of side effects.
I was confused if the Thyroid, the so-called depression or the High BP Meds are causing what I feel. So I tried many other meds for high BP and finally found one that causes no side effects for me. Anyway, I was still having those symptoms, and to make no room for doubt I stopped that new med for 2 weeks. I still suffering from those Symptoms, so it's my Thyroid or Depression. But I'm not depressed.
Anyway, both Thyroid disorder and high BP meds can cause many side effects. I wish I can help you but I can't, as I said midwest1 and mkgbrook are experts at the Thyroid board and I'm sure they will help you.